# SDR UHLA2011110400378

- Difficulty date: November 4, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 6,081 hours, 4,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX AFT OPEN L2 DOOR INDICATION IN FLIGHT INTERMITTENTLY.  ADJUSTED L2 VENT FLAP SENSOR TARGET AND OPS CHECK GOOD IAW EMB MM 52-72-21.
